# SDR 95ZZZX931

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3875P
- Make and model: Piper PA-18A 150
- Aircraft serial: 184701
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 4009210
- Condition: Cracked
- Location: Rt Wing Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL BELLCRANK CRACKED AT POINT WHERE CONTROL ROD ATTACHES.
